# SDR 4DPA2024010400002

- Difficulty date: January 4, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N246JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 38,259 hours, 32,595 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 3633501003
- Part serial: 09365
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

CREW REPORTED- FLAP FAIL ON APPROACH INTO GUC. DIVERTED TO BJC AND CONDUCTED A FLAP 0 LANDING WITHOUT INCIDENT. CORR ACTION MX TROUBLESHOT TO BAD LH VELOCITY SENSOR. R&R'D SENSOR PN 363350-1003 SN 85757 ON & PN 363350-1003 SN 09365 OFF. ALL OPS TESTS GOOD.
